# SDR DL72S972537

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 1497 · Miscellaneous Wiring
- Part: Wire
- Condition: Loose
- Location: Bs 950
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LOOSE FLOORBOARD BY SEAT 27A WITH EXPOSED WIRES.  SPARKS REPORTED BY PAX.  FOUND VACUUM CLEANER RECP WITH WIRE PULLED LOOSE.  INSTALLED TERMINAL ON RECP AND CK OK REF WDM25-11-01 PG 2 STA 950A +10.
